How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 3150
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

I have a rash on both my thighs, half way up. Its not itchy

This answer was rated:

I have a rash on both my thighs , half way up . Its not itchy

Hello Conor! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

Please attach a picture of rash ?

Regards

Customer: replied 7 months ago.
Here you go

Have you used any drugs recently ?

Regards

Customer: replied 7 months ago.
No why ?

Is it on both thighs ?

Regards

Customer: replied 7 months ago.
across from each other but on that picture more

Is it painful ?

Regards

Customer: replied 7 months ago.
No not at all

Since how many days you have noticed it ?

Regards

Customer: replied 7 months ago.
I had psoriasis last month but i got some gel for it , but this rash looks different
Customer: replied 7 months ago.
Since Monday

Thanks for the information

First of all i can tell you that psoriasis has a lot of varieties and it is possible that the rash you have is a type of psoriasis

Second it could be an allergic rash

Some time due to excess sweating in the groin or thigh such a rash can appear

You can apply 1% hydro cortisone over the rash and this should help in clearing of the rash

Please do let me know if you have any other question

Regard

Customer: replied 7 months ago.
What do you think it could be ?

As i said it could be an allergic rash or a psoriatic rash as well

It should get better with Hydrocortisone

As you already have psoriasis so most likely it is due to that

Please do let me know if you have any other question

Regard

Customer: replied 7 months ago.
i have some dovobet gel , shall i use that ??

Yes you should and it will work

Please do let me know if you have any other question

Regard

DR. EHTISHAM and 2 other Medical Specialists are ready to help you